# SDR AALA20170331004

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 47,864 hours, 24,102 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  MID CARGO DOOR THIRD UPPER FORWARD DOOR STOP PAD FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW AARD 51-00-05-1, DRAWINGS CDK 2345 AND 5910141.
